# SDR YENA2023071100783

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 9,622 hours, 2,864 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELONGATED HOLES (7EA) LOCATED ON FRAME 50 BTW STRINGER 4R TO STRINGER 5R; REPAIRED ELONGATED HOLES AT THE FR50 BTW STGR 4R-5R  IAW EC NO. A23-556-01. REF AEROMAN WO 2023 134/1 NRC 2023 - 386504.'
